# SDR AALA202304141397

- Difficulty date: April 2, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A320*
- Aircraft serial: 1724
- Aircraft time: 68,389 hours, 26,898 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 26,898 hours, 11,953 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Motor
- Part number: 39680012
- Part serial: EM6034813
- Condition: Defective
- Location: Zone 400 - Nac/P
- Part time: 28,414 hours, 12,269 cycles
- Component: Engine, Cfmint, CFM565B3P
- Component part number: 1887M10G07
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SJU. DURING CLIMB AN ECAM ALERT FOR EGT EXCEEDANCE DISPLAYED FOR THE #2 ENGINE FOLLOWED BY A BANG AND A COMPRESSOR STALL. THE AIRCRAFT LANDED SAFELY AT SJU WITHOUT FURTHER INCIDENT. **ORIGINAL REPORT WAS AALA202304068570** MAINTENANCE ACCOMPLISHED A BORESCOPE INSPECTION OF THE #2 ENGINE AND NO DEFECTS WERE NOTED. DURING A TEST OF THE VBV SYSTEM ON THE #2 ENGINE IT WAS NOTED THAT THE VBV POSITION SENSOR WAS MISALIGNED AND MAINTENANCE WAS UNABLE TO MOVE THE VBV DOORS. THE VBV MASTER BALLSCREW ACTUATOR WAS REPLACED PER AMM 75-31-50, THE VBV FUEL GEAR MOTOR WAS REPLACED PER AMM 75-31-10 (AALA202304141397), THE VBV STOP MECHANISM WAS REPLACED PER 75-31-20 (AALA202304141775) AND THE VBV POSITION SENSOR WAS REPLACED PER AMM 75-31-70 (AALA202304149949). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
